American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F14) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Patrizia Longobardi, Mercede Maj and Derek J. S. Robinson. Recent results on groups with few isomorphism classes of derived subgroups. Contemporary Mathematics 611 (2014) 121-135.
Book volume table of contents
View Article: PDF

[2] L. A. Kurdachenko, J. Otal and I. Ya. Subbotin. On a generalization of Baer Theorem. Proc. Amer. Math. Soc. 141 (2013) 2597-2602.
Abstract, references, and article information
View Article: PDF

[3] Marianna Bonanome, Margaret H. Dean and Marcos Zyman. $IA$-Automorphisms of Groups with Almost Constant Upper Central Series. Contemporary Mathematics 582 (2012) 39-46.
Book volume table of contents
View Article: PDF

[4] Takao Satoh. The Johnson filtration of the McCool stabilizer subgroup of the automorphism group of a free group. Proc. Amer. Math. Soc. 139 (2011) 1237-1245. MR 2748417.
Abstract, references, and article information
View Article: PDF

[5] Simon Guest. A solvable version of the Baer-Suzuki theorem. Trans. Amer. Math. Soc. 362 (2010) 5909-5946. MR 2661502.
Abstract, references, and article information
View Article: PDF

[6] Paul Flavell, Simon Guest and Robert Guralnick. Characterizations of the solvable radical. Proc. Amer. Math. Soc. 138 (2010) 1161-1170. MR 2578510.
Abstract, references, and article information
View Article: PDF

[7] Daciberg Lima Gonçalves and John Guaschi. The lower central and derived series of the braid groups of the sphere. Trans. Amer. Math. Soc. 361 (2009) 3375-3399. MR 2491885.
Abstract, references, and article information
View Article: PDF

[8] Luis Paris. Residual $p$ properties of mapping class groups and surface groups. Trans. Amer. Math. Soc. 361 (2009) 2487-2507. MR 2471926.
Abstract, references, and article information
View Article: PDF

[9] Gustavo A. Fernández-Alcober and Marta Morigi. Generalizing a theorem of P. Hall on finite-by-nilpotent groups. Proc. Amer. Math. Soc. 137 (2009) 425-429. MR 2448560.
Abstract, references, and article information
View Article: PDF

[10] Henry K. Schenck and Alexander I. Suciu. Resonance, linear syzygies, Chen groups, and the Bernstein-Gelfand-Gelfand correspondence. Trans. Amer. Math. Soc. 358 (2006) 2269-2289. MR 2197444.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] A. J. Berrick, F. R. Cohen, Y. L. Wong and J. Wu. Configurations, braids, and homotopy groups. J. Amer. Math. Soc. 19 (2006) 265-326. MR 2188127.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Fernando Muro. Suspensions of crossed and quadratic complexes, co-H-structures and applications. Trans. Amer. Math. Soc. 357 (2005) 3623-3653. MR 2146642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Henry K. Schenck and Alexander I. Suciu. Lower central series and free resolutions of hyperplane arrangements. Trans. Amer. Math. Soc. 354 (2002) 3409-3433. MR 1911506.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] F. R. Cohen and S. Gitler. On loop spaces of configuration spaces. Trans. Amer. Math. Soc. 354 (2002) 1705-1748. MR 1881013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Graham Ellis. On the relation between upper central quotients and lower central series of a group. Trans. Amer. Math. Soc. 353 (2001) 4219-4234. MR 1837229.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Kevin P. Knudson. Correction to ``Relative Completions of Linear Groups over ${\mathbb Z}[t]$ and ${\mathbb Z}[t,t^{-1}]$''. Trans. Amer. Math. Soc. 353 (2001) 3833-3834. MR 1837261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Kevin P. Knudson. Relative completions of linear groups over $\mathbb{Z}[t]$ and $\mathbb{Z}[t,t^{-1}]$. Trans. Amer. Math. Soc. 352 (2000) 2205-2216. MR 1641103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Daniel C. Cohen and Alexander I. Suciu. Alexander invariants of complex hyperplane arrangements. Trans. Amer. Math. Soc. 351 (1999) 4043-4067. MR 1475679.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Carl Droms, Jacques Lewin and Herman Servatius. The length of elements in free solvable groups . Proc. Amer. Math. Soc. 119 (1993) 27-33. MR 1160298.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Rolf Brandl. Commutators and $\Pi$-subgroups . Proc. Amer. Math. Soc. 109 (1990) 305-308. MR 1009986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Roger C. Alperin and Brian L. Peterson. Growth functions for residually torsion-free nilpotent groups . Proc. Amer. Math. Soc. 109 (1990) 585-587. MR 1017843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Howard Smith. The lower central series in some groups with the subnormal join property . Proc. Amer. Math. Soc. 94 (1985) 585-588. MR 792265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] John P. Labute. The determination of the Lie algebra associated to the lower central series of a group . Trans. Amer. Math. Soc. 288 (1985) 51-57. MR 773046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Gregory Butler and John J. Cannon. Computing in permutation and matrix groups. I. Normal closure, commutator subgroups, series . Math. Comp. 39 (1982) 663-670. MR 669658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] William Benjamin Fite. On metabelian groups . Trans. Amer. Math. Soc. 3 (1902) 331-353. MR 1500604.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1